# SDR 05FDEA03961

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ALONG INSIDE OF NR 3 LOWER CARGO DOOR CUTOUT ATF LOWER CORNER.  REPAIRED PER E.A 7-5310-92359 FUSELAGE CORROSION ON AFT FRAME OF NR 3 CARGO DOOR OPENING.
